# SDR CALA2024022800595

- Difficulty date: February 26, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 111,355 hours, 23,079 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFT LEFT LAV CLOGGED FOUND AFT LEFT LAV TO WORK AS DESIGNED. AFT RIGHT LAVATORY INOP. WILL NOT FLUSH. TS AND SUSPECT PUMP TO BE FAULTY, PART NOT IN STOCK. TOILET FLUSH INOP, SECURED IN OFF POSITION REFERENCE MEL 3830C. CIRCIUT BREAKER S25 SECURED IN THE OPEN POSITION.  MEL APPROVED, 3830C. LAV DEACTIVATED. CLOSED LAV M CB (AFT RIGHT LAV) AND FOUND LAV TO FLUSH. REOPENED, AND RECOLLARD LAV M CB. CLOSED LAV M CB (AFT RIGHT LAV) AND FOUND LAV TO FLUSH. REOPENED, AND RECOLLARD LAV M CB. FOUND RIGHT AFT LAV TO WORK AS DESIGNED.
